# SDR QXEA2014103000878

- Difficulty date: October 30, 2014
- Submitted: October 31, 2014
- Operation: Air carrier
- Aircraft: N452QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4459
- Aircraft time: 2,178 hours, 2,329 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Pin
- Condition: Backed Out
- Location: Door Hinge
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER MCD WAS CLOSED FOR DEPARTURE THE RAMP PERSONNEL FOUND THE DOOR THAT COVERS THE HOLE FOR THE MCD ASSIST WAS NOT FLUSH AND ASKEW.  UPON CLOSER EXAMINATION THE PIN THAT GOES THROUGH THE HINGE FOR THE DOOR HAS PARTIALLY BACKED OUT OF POSITION.  FERRIED ACFT FOR REPAIRS. REINSTALLED HINGE PIN IN AFT HINGE POINT OF MCD DOOR ASSIST COVER.  STAKED ENDS OF HINGE REF MM TASK 20-10-30-400-801 FOR STAKING OF HINGES.  RETURNED TO SERVICE.
